# SDR SWIA200312452

- Difficulty date: September 3, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 3,675 hours, 3,208 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Plate
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 589.0; LBL 38; FLOOR LANDING PLATE HAS A CRACK EXTENDING FROM RIVET.  DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED DAMAGE IAW CRJ REO 601R-53-61-433 REV NC.
